MathSciNet Relay Station
MathSciNet bibliographic data
MR766095 42C05 (33A65)
Máté, Attila; Nevai, Paul; Totik, Vilmos Asymptotics for the ratio of leading coefficients of orthonormal polynomials on the unit circle. Constr. Approx. 1 (1985), no. 1, 63–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement